NECESSARY AND SUFFICIENT CONDITIONS FOR GEOMETRIC MEANS OF SEQUENCES IN MULTIPLICATIVE CALCULUS

Articles > Article · 2016

Authors: İbrahim ÇANAK, U. Totur, SEFA ANIL SEZER

MISKOLC MATHEMATICAL NOTES, Journal Indexed in SCI Expanded, International, 2016, vol 17, pp 791-800

DOI: 10.18514/mmn.2016.1800

Summary

In this paper we have introduced the concept of geometric convergence of a sequence and determined the necessary and sufficient condition under which convergence follows from geometric convergence of a sequence in multiplicative sense. Corollaries allow this condition to be replaced by multiplicative analogues of Schmidt type slow oscillation condition or Landau type two-sided condition.

View details